# SDR AALA202405294346

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 42,995 hours, 18,030 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTANDENT FLASHLIGHT BATTERIES INOPERATIVE. REMOVED AND REPLACED FORWARD FLASHLIGHT BATTERIES. FUNCATIONAL CHECK GOOD. PER 25-64-00.
